# SDR SWAA2012121010410

- Difficulty date: December 5, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 35,548 hours, 19,805 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 6546804
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD 242WF LOWER SURFACE 8 INCHES FROM FWD EDGE IS DISBONDED.  REPAIRED MAIN CABIN FLOORBOARD 242WF LOWER SURFACE 8 INCHES FROM FWD EDGE IAW SRM 53-00-50-2R-8.
